Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 27, 2011, 4:02 PM EDT for Wilkinson County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2011, 4:02 PM EDT (20:02 UTC)
- Expired
- May 27, 2011, 4:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 778 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
352
WWUS82 KFFC 272002
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI MAY 27 2011
GAZ084-272030-
402 PM EDT FRI MAY 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKINSON COUNTY UNTIL 430 PM EDT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL WILKINSON COUNTY...MOVING
NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILKINSON COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3286 8305 3287 8307 3284 8322 3289 8325
3301 8313 3298 8312 3294 8307 3287 8304
TIME...MOT...LOC 2002Z 243DEG 12KT 3289 8321
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 27, 2:15 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 27, 2:15 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 215 PM EDT FRI MAY 27 2011 ...FEW STRONG STORMS THIS EVENING FOLLOWED BY DRYING TREND... .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... LATEST MSAS ANALYSIS SHOWS SURFACE TROUGH CONTINUES FROM THE FOOTHILLS AND PIEDMONT OF THE CAROLINAS THROUGH MACON AND INTO THE GULF COAST OF MISSISSIPPI AND ALABAMA. MOISTURE CONVERGENCE IS MAXIMIZED IN THIS REGION WITH DEWPOINTS NOW IN THE UPPER 60S TO AROUND 70 WHICH IS HELPING YIELD MIXED LAYER CAPE VALUES IN THE 2000 TO 2500 J/KG RANGE. RESULT OF THIS HAS BEEN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS WITH STRONG STORMS CONTAINING MARGINAL HAIL THUS FAR THIS AFTERNOON. GIVEN RELATIVELY STEEP LAPSE RATES ALOFT ALONG WITH CONTINUED MODERATE COLD POOL...IT REMAINS POSSIBLE FOR AN ISOLATED SEVERE STORM THROUGH EARLY EVENING WITH LARGE HAIL THE DOMINANT MODE. RAPID REFRESH MODELS NOT ONLY SHOW ACTIVITY QUICKLY WANING AFTER SUNSET...BUT ALSO SHIFT ACTIVITY QUICKLY EAST OF THE AREA BY EARLY EVENING. WILL FOLLOW SUIT AND LIMIT POPS TO JUST 20 PERCENT AFTER 03Z AND CONFINE TO THE EXTREME EASTERN PORTIONS OF THE FORECAST AREA. MODELS DO SHOW WITH CONTINUED ABUNDANT LOW LEVEL MOISTURE...THERE IS A POSSIBILITY OF PATCHY FOG DEVELOPMENT ALONG THE GULF COAST AND ALONG THE EASTERN TIER LATE TONIGHT AND WILL INCLUDE IN LATEST GRID UPDATE. FOR THE WEEKEND...THE ONLY DAY WITH VERY HIGH CONFIDENCE OF A DRY FORECAST IS SATURDAY AS MID LEVEL RIDGE BEGINS TO BUILD IN FROM THE GULF COAST. LOOKS LIKE ANY ENERGY FROM THE NORTH WILL SPILL OVER THE RIDGE WELL EAST OF THE AREA THROUGH SAT EVENING. THIS ALONG WITH THE FACT THAT LOW LEVEL ATMOSPHERE WILL BE DRYING OUT WITH DEWPOINTS IN THE 50S RESULTS IN ME LEANING TOWARD THE DRIER GFS FORECAST. IT SHOULD BE NOTED THE NAM12 DOES GENERATE AIRMASS THUNDERSTORMS DURING THE AFTERNOON...BUT IT IS TYPICALLY OVERDONE WITH CONVECTION WITH STRONG MID LEVEL ANTICYCLONES IN PLACE. THIS TREND CONTINUES INTO SUNDAY AS NAM12 IS MUCH MORE AGGRESSIVE IN BRINGING TSRA CHANCES BACK TO THE AREA. AREA WILL BE UNDER THE INFLUENCE OF A 590 DM HIGH BY THIS TIME AND ONE WOULD THINK THIS WOULD EFFECTIVELY SHUT DOWN ALL PRECIP. LOOKING AT THE SPECIFIC LAYERS HOWEVER...MOISTURE UNDER THE HIGH DOES INCREASE WITH PRECIPITABLE WATER ON THE GFS INCREASING TO 1.60 AND THE NAM12 1.80 BUT LIKELY INFLUENCED BY DEVELOPING CONVECTION. ALTHOUGH FORECAST WILL BE PREDOMINANTLY DRY...GIVEN TRENDS...WILL INCLUDE SLIGHT CHANCE POPS FOR THE NORTHEAST MOUNTAINS PRIMARILY. .LONG TERM /MONDAY THROUGH FRIDAY/...UPPER HIGH LIFTS NORTH FOR THE REMAINDER OF THE WEEK AND MODELS INDICATE MARGINAL MOISTURE IN PLACE FOR A RETURN TO LOW END THUNDERSTORM CHANCES. CURRENT EXTENDED PORTION HANDLES THIS WELL AND NO CHANGES ARE ANTICIPATED. && .AVIATION... 18Z UPDATE... EXPECT SCATTERED CONVECTION TO AFFECT MAINLY EASTERN AND CENTRAL TAF SITES THIS AFTERNOON AS COLD FRONT MAKES ITS WAY ACROSS THE STATE. LOW VFR CIGS EXPECTED TO DOMINATE THIS AFTERNOON/EVENING WITH VSBY GENERALLY UNRESTRICTED OUTSIDE OF PRECIP AREAS. MAY SEE VSBY LOWER INTO THE MVFR RANGE LATE TONIGHT IN PATCHY FOG. SOUTHWEST TO WEST WINDS 5 TO 10 KTS LOOK GOOD FOR MUCH OF THE PERIOD. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 89 65 89 / 30 20 10 20 ATLANTA 63 88 69 88 / 0 0 5 20 BLAIRSVILLE 53 82 60 83 / 10 5 5 20 CARTERSVILLE 56 90 61 90 / 0 5 5 20 COLUMBUS 65 91 68 91 / 0 5 0 10 GAINESVILLE 62 87 67 86 / 10 5 5 20 MACON 64 92 66 90 / 20 10 10 10 ROME 55 91 61 92 / 0 5 5 10 PEACHTREE CITY 58 89 63 89 / 0 5 5 10 VIDALIA 66 90 68 89 / 40 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && DEESE
Hazardous weather outlook, May 27, 11:33 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1133 AM EDT FRI MAY 27 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1133 AM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER MUCH OF NORTH AND CENTRAL GEORGIA...MAINLY THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE MID ATLANTIC COAST WILL DRIFT EASTWARD TODAY AS A SURFACE FRONT PUSHES SLOWLY EASTWARD ACROSS GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND POSSIBLY SMALL HAIL. .DISCUSSION... LOW PRESSURE WILL CONTINUE TO MOVE THROUGH THE OHIO VALLEY TODAY...PULLING A DIFFUSE SURFACE FRONT ACROSS GEORGIA. A MODERATELY UNSTABLE AIR MASS...NUMEROUS OUTFLOW BOUNDARIES AND SURFACE HEATING SHOULD SUPPORT DEVELOPMENT OF SCATTERED THUNDERSTORMS THROUGH TONIGHT. THE BEST DYNAMICS SHOULD REMAIN NORTH AND EAST OF THE STATE AND THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS...ALTHOUGH A FEW COULD BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS EAST CENTRAL GEORGIA ON SATURDAY AND A CHANCE ACROSS NORTH AND CENTRAL GEORGIA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 27, 1:44 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
144 PM EDT FRI MAY 27 2011
GAZ072-082-271815-
144 PM EDT FRI MAY 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN JONES AND BIBB COUNTIES UNTIL 215 PM EDT...
AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND CLINTON...MOVING NORTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS JONES AND BIBB COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE WESLEYAN...ARKWRIGHT...CROSS KEYS...
PAYNE CITY...MACON...POSTELL...GRISWOLDVILLE...MOUNTAIN SPRINGS...
CLINTON...GREENBERRY CROSSROADS...JAMES...WAYSIDE...GRAY AND BRADLEY.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3285 8381 3294 8374 3295 8373 3296 8370
3297 8372 3304 8367 3317 8350 3293 8338
3277 8370
TIME...MOT...LOC 1744Z 230DEG 22KT 3301 8363Special weather statement, May 27, 2:00 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT FRI MAY 27 2011
GAZ061-062-271830-
200 PM EDT FRI MAY 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WARREN AND HANCOCK COUNTIES UNTIL 230 PM EDT...
AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND SPRINGFIELD...MOVING NORTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WARREN AND HANCOCK COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE SPRINGFIELD...POWELTON...
BARNETT...CADLEY...NORWOOD AND CAMAK. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3346 8261 3333 8302 3341 8309 3347 8302
3345 8299 3344 8286 3347 8287 3352 8282
3351 8275 3353 8272 3359 8270 3361 8265
3361 8264 3347 8259
TIME...MOT...LOC 1800Z 238DEG 22KT 3341 8296Special weather statement, May 27, 2:21 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT FRI MAY 27 2011
GAZ060-072-073-271845-
221 PM EDT FRI MAY 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PUTNAM...JONES AND BALDWIN COUNTIES UNTIL 245 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND BROWNS CROSSING...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PUTNAM...JONES AND BALDWIN COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COOPERS...BROWNS
CROSSING...MOUNTAIN SPRINGS...GREENBERRY CROSSROADS...ETHRIDGE...
JAMES...BLOUNTSVILLE...HADDOCK...ALLENWOOD...SCOTTSBORO...PANCRAS...
MERIWETHER...HARDWICK...MILLEDGEVILLE AND PLANT HARLEE BRANCH. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS PUTNAM...JONES AND BALDWIN COUNTIES...INCLUDING
AREAS AROUND COOPERS...BROWNS CROSSING...MOUNTAIN SPRINGS...
GREENBERRY CROSSROADS...ETHRIDGE...JAMES...BLOUNTSVILLE...HADDOCK...
ALLENWOOD...SCOTTSBORO...PANCRAS...MERIWETHER...HARDWICK...
MILLEDGEVILLE AND PLANT HARLEE BRANCH.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3305 8305 3293 8336 3284 8352 3286 8354
3316 8349 3324 8325 3319 8327 3315 8309
3311 8312 3308 8312 3305 8310 3308 8305
3307 8304
TIME...MOT...LOC 1820Z 250DEG 31KT 3311 8335Special weather statement, May 27, 2:59 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT FRI MAY 27 2011
GAZ061-062-074-075-271945-
259 PM EDT FRI MAY 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WASHINGTON...WARREN...GLASCOCK AND HANCOCK COUNTIES UNTIL 345 PM
EDT...
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MESENA TO BEULAH...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WASHINGTON...WARREN...GLASCOCK AND HANCOCK COUNTIES THROUGH
345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MAYFIELD...POWELTON...CULVERTON...DEVEREUX...SPARTA...MESENA...
CADLEY...NORWOOD...CAMAK...WARRENTON...BEULAH...JEWELL...BEALL
SPRINGS...SHOALS AND HAMBURG STATE PARK. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3316 8264 3301 8299 3313 8311 3315 8309
3317 8315 3325 8324 3354 8265 3352 8260
3346 8258 3341 8254 3336 8254 3334 8250
TIME...MOT...LOC 1859Z 287DEG 12KT 3345 8256 3324 8286
3314 8307Special weather statement, May 27, 3:44 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT FRI MAY 27 2011
GAZ050-051-061-062-074>076-272030-
344 PM EDT FRI MAY 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN WASHINGTON...WARREN...TALIAFERRO...GLASCOCK...GREENE...
HANCOCK AND JEFFERSON COUNTIES UNTIL 430 PM EDT...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BASTONVILLE TO LINTON AND OVER OTHER
AREAS...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...WARREN...TALIAFERRO...GLASCOCK...GREENE...HANCOCK
AND JEFFERSON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE FIVE POINTS...HAMBURG STATE PARK...
AGRICOLA...MITCHELL...MAYFIELD...SPARTA...BEALL SPRINGS...SHOALS...
MESENA...JEWELL...NORWOOD...CAMAK...WARRENTON...REESE AND
BASTONVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3326 8226 3293 8293 3351 8316 3361 8264
3346 8258 3341 8254 3336 8254 3334 8243
3332 8240 3332 8234
TIME...MOT...LOC 1943Z 282DEG 15KT 3333 8252 3316 8272
3318 8300Special weather statement, May 27, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI MAY 27 2011
GAZ084-272030-
402 PM EDT FRI MAY 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKINSON COUNTY UNTIL 430 PM EDT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL WILKINSON COUNTY...MOVING
NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILKINSON COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3286 8305 3287 8307 3284 8322 3289 8325
3301 8313 3298 8312 3294 8307 3287 8304
TIME...MOT...LOC 2002Z 243DEG 12KT 3289 8321The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:37 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 38 min |
| May 26, 9:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 51 min |
| May 26, 9:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| May 26, 10:04 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson | 41 min |
| May 27, 12:53 AM EDT | Special Weather Statement | FFC | Fayette | 22 min |
| May 27, 1:37 AM EDT | Special Weather Statement | FFC | Washington | 38 min |
| May 27, 2:13 AM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| May 27, 2:17 AM EDT | Special Weather Statement | FFC | Coweta | 43 min |
| May 27, 2:26 AM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| May 27, 2:35 AM EDT | Special Weather Statement | FFC | Jefferson | 40 min |
| May 27, 2:50 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 2 hr |
| May 27, 2:55 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 50 min |
| May 27, 4:49 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 90 min |
| May 27, 10:09 AM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| May 27, 11:32 AM EDT | Special Weather Statement | FFC | Telfair | 28 min |
| May 27, 12:28 PM EDT | Special Weather Statement | FFC | Taliaferro | 32 min |
| May 27, 1:01 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| May 27, 1:16 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 59 min |
| May 27, 1:44 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 31 min |
| May 27, 2:00 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| May 27, 2:08 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 52 min |
| May 27, 2:21 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| May 27, 2:59 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 46 min |
| May 27, 3:44 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Warren | 46 min |
| May 27, 4:32 PM EDT | Special Weather Statement | FFC | Wilkinson | 43 min |
| May 27, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 52 min |
| May 27, 5:09 PM EDT | Special Weather Statement | FFC | Emanuel | 21 min |
| May 27, 5:27 PM EDT | Special Weather Statement | FFC | Johnson | 48 min |
| May 27, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 46 min |
| May 27, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 33 min |
| May 27, 5:51 PM EDT | Special Weather Statement | FFC | Telfair | 39 min |
| May 27, 6:14 PM EDT | Special Weather Statement | FFC | Emanuel | 46 min |
| May 27, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 50 min |
| May 27, 6:56 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 49 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.